# SDR HALA9800257

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - LOG PAGE NR A164796/A164794 - PER FLEET CAMPAIGN, OVERHEAD LIGHTS FROM ROWS 13 TO 17 AND AFT TAIL EMERGENCY LIGHTS FAILED CHECK.  REPLACED BATTERY, OPS CHECK GOOD.  (X)
